# SDR DALA2022090605943

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737
- Aircraft serial: 39823
- Aircraft time: 19,143 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802822) DURING INSPECTION FOUND FWD GALLEY CEILING EMERGENCY LIGHT AND STORAGE BIN 35A EMERGENCY LIGHT FAILED. NEED LENS REPLACED. REPLACED FWD GALLEY CEILING EMER. LIGHT 3 STOW BIN 35A EMERG. LIGHT IAW DELTA B737 AMM GENERAL PRACTICES.
